As you probably already know everyonr is different and tje list of potential side effects is long, but no one gets them all. I will cover what I think are the most likely. With 7 weeks of radiation to the nasal cavity it is likely that there will be some external buring of the skin. With lotions you should be able to keep this to just a first degrtee burn (think sunburn redness) . I would also think that there will be some irritation ot the membranse in the nasal cavities and probably some meds to deal with that irritation. There could even be some nose bleed issues. With the chemo nose bleeds are also a possibility as is fatigue and nausea. There also could be some irritation that might make breathing uncomfortable or even hard.
To get even better inputs on what side effects might happen and what to do for each and every one of them please have a long discussion with his Drs. Ask for a complete list of side effects (they actually are supposed to read this to you by law), what precautions can be taken to lessen the side effects and what do do once the side effects show up. Please either get this all in writing or write it all down as it may be hard to recall if a problem occurs. Good Luck and let us know if we can be of any more assistance.